Tag Archives: service provider

Tocilizumab Caused by Serious AEs in a Quarter of Children With Rheumatic Arthritis | Instant News


In children with inflammatory rheumatic disease, tocilizumab can cause serious side effects (AE), with younger children at the onset of the disease and at the time of initiation of tocilizumab especially affected.

A quarter of children with inflammation rheumatic disease those treated with tocilizumab experience serious side effects (SAE) and most serious infections, with younger children more vulnerable, according to a study published in Seminar on Arthritis and Rheumatism.

Researchers from France and Switzerland studied 104 children with systemic teenage idiopathic arthritis (n = 43) or polyarticular (n = 43). Patients have received at least 1 dose of tocilizumab at 2 French tertiary pediatric rheumatology centers between January 2007 and June 2019.

The majority (81%) of children have received systemic corticosteroids before starting tocilizumab. They started using tocilizumab mainly because they experienced persistent disease activity (98%), but also because of previous treatment intolerance (2%). The majority (82%) were treated together with other immunosuppressive agents at the time of tocilizumab initiation.

A quarter (25%) of children experience 33 SAEs. Compared with children who did not experience SAE, children with SAE were younger at the start of the disease (2.0 vs 3.9 years) and tocilizumab initiation (5.8 vs. 9.7 years).

Serious infection was the most common SAE (n = 15). The researchers also observed severe infusion reactions in 8 patients, all of whom stopped tokcizizab as a result. Again, children with infusion reactions were younger at the start of the disease (1.2 vs 3.6 years) and tocilizumab initiation (2.3 vs 9.4 years) compared with children who did not have infusion reactions.

Twenty-three of the 33 SAEs require hospitalization, and all SAEs require prolonged supervision. Surveillance for 8 patients with infusion reactions was only a few hours.

At the last follow-up, 43 children had stopped tocilizumab. The most common reasons for discontinuation were inefficiency (n = 19), followed by side effects (n = 13), remission (n = 5), both inefficiency and side effects (n = 3), and other reasons (n ​​= 3). While no children died during tocilizumab treatment, 2 patients with undiagnosed systemic inflammatory disease died from uncontrolled disease 13 and 15 months after therapy was stopped.

“In practice, ongoing careful monitoring of patients treated with TCZ, especially young children and those with important systemic inflammation is needed,” the authors concluded.

Reference

Aeschlimann FA, Dumaine C, Wörner A, et al. Serious side effects in children with juvenile idiopathic rheumatism and other rheumatic diseases in tocilizumab – real world experience. Rheum Rheumatology Semin. 2020; 50 (4): 744-748. doi: 10.1016 / j.semarthrit.2020.05.013

Related article

The majority of patients with rheumatic conditions recover from COVID-19 regardless of the treatment of rheumatic disease
Real World Results and Long-Term Safety Data for Secukinumab
Using Disease Activity Measures to Guide Tapering and Comparing Biologists to Treat RA
Overcoming the Challenge of Non-compliance in Rheumatism
ACR Position Statement Supports the Use of Telemedicine After COVID-19 Crisis

.



image source

More than 50 health care providers infected with corona virus in Karachi: officials | Karachi | thenews.com.pk | Instant News


.



image source

FBR contemplates online integration of service provider transactions Business | thenews.com.pk | Instant News


.



image source